MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 5; PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMRMETALPOLYMER

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 5; PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMRMETALPOLYMER
Model Number 74021165
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented stiffness of left knee.Event was treated with manipulation under anesthesia.

Brand Name
JRNY II CR FEM OX NP LT SZ 5
Common Device Name
PROSTHESISKNEPATELOFEMOROTIBIALSEMICONSTRAINDCMNTDPOLYMRMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9951763
Report Number1020279-2020-01270
Device Sequence Number3272599
Product Code JWH
UDI-Device Identifier00885556422786
UDI-Public00885556422786
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74021165
Device Catalogue Number74021165
Device Lot Number17FM03777G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date04/11/2020
Supplement Report FDA Received Date12/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;